Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completely bounded maps on $ C\sp \ast$-algebras


Author: Ching Yun Suen
Journal: Proc. Amer. Math. Soc. 93 (1985), 81-87
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1985-0766532-3
MathSciNet review: 766532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a simpler proof of an extension theorem for completely bounded maps defined on subspaces of $ {C^ * }$-algebras, a new proof of a theorem of Wittstock [8, Satz 4.5], and a series of propositions by extending the techniques of [7] to work in the case of a $ C$-bimodule action on the $ {C^ * }$-algebras involved.


References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson, Subalgebra of $ {C^ * }$-algebras, Acta Math. 123 (1969), 141-224. MR 0253059 (40:6274)
  • [2] M. D. Choi and E. G. Effros, Infective and operator spaces, J. Funct. Anal. 24 (1977), 156-209. MR 0430809 (55:3814)
  • [3] D. W. Hadwin, Dilations and Hahn decompositions for linear maps, Canad. J. Math. 33 (1981), 826-839. MR 634141 (83f:46068)
  • [4] P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 0270173 (42:5066)
  • [5] R. V. Kadison, On the orthogonalization of operator representations, Amer. J. Math. 77 (1955), 600-620. MR 0072442 (17:285c)
  • [6] V. I. Paulsen, Completely bounded maps on $ {C^ * }$-algebras and invariant operator ranges, Proc. Amer. Math. Soc. 86 (1982), 91-96. MR 663874 (83i:46064)
  • [7] -, Every completely polynomially bounded operator is similar to a contraction, J. Funct. Anal. 55 (1984), 1-17. MR 733029 (86c:47021)
  • [8] G. Wittstock, Ein operatorwertiger Hahn-Banach Satz, J. Funct. Anal. 40 (1981), 127-150. MR 609438 (83d:46072)
  • [9] -, Extension of completely bounded $ {C^ * }$-module homomorphisms, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0766532-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society